Author:  
All :: A, B, C, D, E, F, G, H, I, J, K, L, M, N, O, P, Q, R, S, T, U, V, W, X, Y, Z 
References
750.
P. L. Ferrari and A. Occelli
Time-time covariance for last passage percolation with generic initial profile
Math. Phys. Anal. Geom., 22(1):Art. 1, 33
2019
749.
Alain Bensoussan, Jens Frehse, Shige Peng and Sheung Chi Phillip Yam
Parabolic equations with quadratic growth in \Bbb R^n
Contributions to partial differential equations and applications Volume 47 of Comput. Methods Appl. Sci.
page 91--110.
Publisher: Springer, Cham,
2019
748.
Miroslav Bulícek and Jens Frehse
A revision of results for standard models in elasto-perfect-plasticity theory
Calc. Var. Partial Differential Equations, 57(2):Art. 50, 43
2018
747.
Alexei Borodin, Ivan Corwin and Patrik L. Ferrari
Anisotropic (2+1)d growth and Gaussian limits of q-Whittaker processes
Probab. Theory Related Fields, 172(1-2):245--321
2018
746.
Tom Farrell, Wolfgang Lück and Wolfgang Steimle
Approximately fibering a manifold over an aspherical one
Math. Ann., 370(1-2):669--726
2018
745.
Antonin Chambolle, Sergio Conti and Gilles A. Francfort
Approximation of a brittle fracture energy with a constraint of non-interpenetration
Arch. Ration. Mech. Anal., 228(3):867--889
2018
744.
Alain Bensoussan, Miroslav Bulícek and Jens Frehse
Bellman systems with mean field dependent dynamics
Chin. Ann. Math. Ser. B, 39(3):461--486
2018
743.
Carsten Burstedde, Jose A. Fonseca and Stefan Kollet
Enhancing speed and scalability of the ParFlow simulation code
Comput. Geosci., 22(1):347--361
2018
742.
P. L. Ferrari
Finite GUE distribution with cut-off at a shock
J. Stat. Phys., 172(2):505--521
2018
741.
S. Chhita, P. L. Ferrari and H. Spohn
Limit distributions for KPZ growth models with spatially homogeneous random initial conditions
Ann. Appl. Probab., 28(3):1573--1603
2018
740.
Cesar Fierro Cota, Albrecht Klemm and Thorsten Schimannek
Modular amplitudes and flux-superpotentials on elliptic Calabi-Yau fourfolds
J. High Energy Phys., (1):086, front matter + 54
2018
739.
Stefan Ankirchner and Alexander Fromm
Optimal control of diffusion coefficients via decoupling fields
SIAM J. Control Optim., 56(4):2959--2976
2018
Page:  
Previous | 1, 2, 3, 4, 5, 6, ... , 63 | Next
Export as:
BibTeX, XML